# SDR QXEA2019082300328

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 6,794 hours, 3,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS STIFF TO OPEN, AS WELL AS SQUEAKS. REMOVED FROM SERVICE. PERFORMED LUBE OF MCD, REF AMM TASK 52-11-22-600-801-A, NO LONGER STIFF TO OPEN AND NO LONGER SQUEAKS. A/C OK FOR SERVICE. NO PARTS REPLACED.
